# SDR AALA201701139010

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 27,712 hours, 9,623 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pressure Switch
- Condition: Disconnected
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR CIDS SHOWS SLIDE PRESSURE.  MAINTENANCE FOUND THE DOOR BOTTLE PRESSURE INDICATOR INOPERATIVE.   RECONNECTED THE DOOR PRESSURE SWITCH AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
